Sigh….more side effects?
More Lyrica questions. I’ve read all the info included from the pharmacist as well as online but I’m not sure how to determine if what I’m experiencing are side effects or totally unrelated to Lyrica.
I’ve suffered with back pain for a while now, but nothing as excruciating as what I’ve experienced for the past week. I recently had an MRI of the back and everything is fine, so I’m wondering if it could be the Lyrica? Also, there is this tiredness in my lower back as well as my hips. It’s not easy to explain and I have no idea how to relay that information to a doctor.
I’ve been taking Motrin approx. 3 times a day since last Wednesday, but no relief; the back pain has me close to tears. Vicodin no longer helps and is not an option as it only makes me feel sick to the stomach.
If anyone has experienced what these issues, please tell me how things were resolved.
As always, any information or support is greatly appreciated.
Have a wonderful and hopefully pain free day!!